# SDR MASA2013101316788

- Difficulty date: October 13, 2013
- Submitted: October 13, 2013
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 22,460 hours, 18,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 3 & 18 CEILING EMERGENCY LIGHTS INOPERATIVE.  MX REPLACED BULBS.
